# SDR CA140209003

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 304768304
- Condition: Failed
- Location: Bleed System
- Part time: 9 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) POWERPLANT MESSAGE POSTED JUST PRIOR TO TAKEOFF.  ACFT TAXIED BACK TO THE GATE.  MAINTENANCE R & R THE P2.2 VALVE AND RETURNED THE ACFT TO SERVICE.
